Could Bromfed (brompheniramine) dm cough syrup kill you?

Why do you ask? Are you considering an over-dose? If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support.

Related Questions

Can Bromfed (brompheniramine) dm cough syrup kill you? Help please?

Yes. Overdose could be lethal (http://www.bromfeddm.com/About%20Us/) If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. Read more...

My 17 week old is taking Bromfed (brompheniramine) dm for cough its still not working he is also taking a med for acid reflux has had this cough for over a month?

Many causes. If chest radiograph normal, cough-variant asthma most common cause of cough. 17 week old young but not impossible. Ge reflux, aberrant innominate artery, and subglottic stenosis. Other causes. If reflux occurring several hours after eating , medication for reflux will not work, slow gastric emptying. Sometimes endoscopy necessary to exclude vascular anomaly affecting airway. Read more...
Could be many things. Go back to your pediatrician and talk with them about this. This is most likely something simple, but let the doctor help you figure it out. Read more...

17 week old is coughing and seems very tired... He is taking Bromfed (brompheniramine) dm but it is just making him tired but he still has the cough for over a month : (?

Mgt. At his age, some of the possible causes include post nasal drip. Keeping the nasal passages clear with nasal saline may help. In addition, infections such as pneumonia, can cause a prolonged cough. I would recommend discussing whether he should have a pertussis (whooping cough) test with your doctor. A virtual appointment is available: healthtap.com/dosanjhmd Code; NCYHPZ. Read more...
Stop bromafed. Cough and bold medications do not work in young children and can be making him drowsy. Instead use a cool mist vaporizer, saline nose spray and bulb suction. If worse or fever see doctor. Read more...

Hi I accidentally gave my daughter who turns 4 in january 2 tsps of bromfed-dm cough syrup mor instead of 1/2 tsp. Will she be ok?

Call ER NOW. Call ER and ask their advice. Much depends on the child's weight. Read the label for info on this. Call the ER right now and ask them . 4 times the recommended dose is a lot for a 3 year old. Speed matters in this case. Good Luck. Read more...
Monitor . Most likely, your daughter is suffering from a minor condition such as the common cold or allergies. However, a cough could be a sign of a bronchitis, or pneumonia. See child's pediatrician for diagnosis and proper treatment. Read more...